Side Effects

  1. New Member
    Dolarhyde's Avatar
    Join Date
    Feb 2007
    Age
    30
    Posts
    45
    Rep Power
    118
    Level
    6
    Lv. Percent
    36.73%

    Side Effects


    I have had 3 cycles of prohormones beginning summer last year. I have never noticed any side effects other than the usual (increased/decreased sex drive, aggression), but now I have something I am worried about. I noticed a small swollen vein or lump near my testicles today. I am not sure if it is anything to be too concerned with, but nevertheless I am. I looked it up on the web and there was a guy who had a similar problem and his doctor said it was a cyst. Just a buildup of fluid inside an area of the scrotum. Another thing I have had for the past month is perhaps gyno. My nipples are swollen and sore. They are not fatty, and in fact they feel harder. Back when I had mono not too long ago they swelled up so I'm not sure if it is just a swollen lymph node, or maybe it really is gyno. After every cycle I have taken proper post cycle therapy. This includes Nolva and cycle support, as well as perfect cycle. I did not however, take any anti-e while on cycle. Can someone describe to me their own similar symptoms or help inform me of what I may have?

  2. New Member
    Dolarhyde's Avatar
    Join Date
    Feb 2007
    Age
    30
    Posts
    45
    Rep Power
    118
    Level
    6
    Lv. Percent
    36.73%

    Bump?
  3. New Member
    Redeemer's Avatar
    Join Date
    Jan 2005
    Age
    36
    Posts
    192
    Rep Power
    217
    Level
    12
    Lv. Percent
    4.57%

    Maybe try some rebound for two weeks. Or just wait it out. If you see no improvement, go see a doctor.
    •   
       

  4. Elite Member
    yeahright's Avatar
    Join Date
    Jul 2005
    Posts
    6,368
    Rep Power
    10347
    Level
    52
    Lv. Percent
    98.38%
    Achievements Activity ProPosting ProPosting Authority

    I'd see a doctor. Don't be so quick to blame this on prohormones. You say you had mono, well mono flare-ups aren't unheard of. It hits some people hard and can stick around for a very long time. Describe your symptoms to your doc.

Similar Forum Threads

  1. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 07:19 AM
  2. Nasty 1-ad side effects
    By max silver in forum Anabolics
    Replies: 5
    Last Post: 05-29-2003, 09:26 PM
  3. broadening of the face and neck- aas side effect?
    By polski_69 in forum Anabolics
    Replies: 5
    Last Post: 04-22-2003, 12:47 AM
  4. Side Effect?
    By MUSCLEDAD71 in forum Anabolics
    Replies: 3
    Last Post: 04-15-2003, 03:03 PM
  5. Steroid Side Effects And How To Avoid Them (Part 1 & 2)
    By YellowJacket in forum Anabolics
    Replies: 1
    Last Post: 02-05-2003, 01:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in